# SDR UIEA2019020503110

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT-SKIN,RH WING INBD MID FLAP LOWER SURFACE WBL 406.( 1.CUT OUT THE DAMAGE MATERIAL AND CLEAN MEASURE THE DAMAGE AREA 3.2"X2.6" 33' FORM OUTBD EDGE 12" FROM THE EDGE BOND FILLER AND REPAIR DOUBLER WITH FILM ADHESIVE CURE 250DEG. FOR 100 MINUTES AND MAINTAIN A MINIMUM VACUUM PRESURE AT 22IN/HG I.A.W. 747-400F SRM 57-33-01-2R-1 REFER TO SRM 51-70-10-2R-0 REV.84 2.CHECK CONDITION WAS SATISFACTORY. )
